# SDR DALA2024043004815

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 97,475 hours, 20,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 44f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:44F. CORRECTIVE ACTION: RESECURED LOOSE HARDWARE (0318067)
